Academic Journals Database
Disseminating quality controlled scientific knowledge

Discrete Mathematics & Theoretical Computer Science

ISSN: 1462--7264


ADD TO MY LIST
 
On morphisms preserving infinite Lyndon words

Author(s): Gwénaël Richomme
Volume: 9
Issue: 2
Year: 2007
Coding Partitions

Author(s): Fabio Burderi | Antonio Restivo
Volume: 9
Issue: 2
Year: 2007
A generating algorithm for Ribbon Tableaux and Spin Polynomials

Author(s): Francois Descouens
Volume: 9
Issue: 2
Year: 2007
Infinite special branches in words associated with beta-expansions

Author(s): Christiane Frougny | Zuzana Masáková | Edita Pelantová
Volume: 9
Issue: 2
Year: 2007
Words and bisimulations of dynamical systems

Author(s): Thomas Brihaye
Volume: 9
Issue: 2
Year: 2007
Foreword to the special issue dedicated to the 10 th Journées montoises d'informatique théorique

Author(s): Michel Rigo | Véronique Bruyère
Volume: 9
Issue: 2
Year: 2007
Gray Code Order for Lyndon Words

Author(s): Vincent Vajnovszki
Volume: 9
Issue: 2
Year: 2007
Computation of L ⊕ for several cubic Pisot numbers

Author(s): Julien Bernat
Volume: 9
Issue: 2
Year: 2007
Ambiguity in the m-bonacci numeration system

Author(s): Petra Kocábová | Zuzana Masáková | Edita Pelantová
Volume: 9
Issue: 2
Year: 2007
Regular Languages and Associative Language Descriptions

Author(s): Marcella Anselmo | Alessandra Cherubini | Pierluigi San Pietro
Volume: 9
Issue: 2
Year: 2007
Addition and multiplication of beta-expansions in generalized Tribonacci base

Author(s): Petr Ambrož | Zuzana Masáková | Edita Pelantová
Volume: 9
Issue: 2
Year: 2007
Properties of the extremal infinite smooth words

Author(s): Srecko Brlek | Guy Melançon | Geneviève Paquin
Volume: 9
Issue: 2
Year: 2007
Tag-systems for the Hilbert curve

Author(s): Patrice Séébold
Volume: 9
Issue: 2
Year: 2007
Tiling a Pyramidal Polycube with Dominoes

Author(s): Olivier Bodini | Damien Jamet
Volume: 9
Issue: 2
Year: 2007
Baire and automata

Author(s): Benoit Cagnard | Pierre Simonnet
Volume: 9
Issue: 2
Year: 2007
The Černý Conjecture for Aperiodic Automata

Author(s): Avraham N. Trahtman
Volume: 9
Issue: 2
Year: 2007
A geometrical approach to Palindromic Factors of Standard Billiard Words

Author(s): Jean-Pierre Borel
Volume: 9
Issue: 2
Year: 2007
Noncommutative symmetric functions associated with a code, Lazard elimination, and Witt vectors

Author(s): Jean-Gabriel Luque | Jean-Yves Thibon
Volume: 9
Issue: 2
Year: 2007
Waiting Time Distributions for Pattern Occurrence in a Constrained Sequence

Author(s): Valeri Stefanov | Wojciech Szpankowski
Volume: 9
Issue: 1
Year: 2007
On the complexity of the balanced vertex ordering problem

Author(s): Jan Kara | Jan Kratochvil | David R. Wood
Volume: 9
Issue: 1
Year: 2007
Asymptotic behaviour of a non-commutative rational series with a nonnegative linear representation

Author(s): Philippe Dumas | Helger Lipmaa | Johan Wallén
Volume: 9
Issue: 1
Year: 2007
Tribes of cubic partial cubes

Author(s): Sandi Klavžar | Sergey Shpectorov
Volume: 9
Issue: 1
Year: 2007
On the Critical Exponent of Generalized Thue-Morse Words

Author(s): Alexandre Blondin-Massé | Srečko Brlek | Amy Glen | Sébastien Labbé
Volume: 9
Issue: 1
Year: 2007
Complexity Results on Graphs with Few Cliques

Author(s): Bill Rosgen | Lorna Stewart
Volume: 9
Issue: 1
Year: 2007
On the k th Eigenvalues of Trees with Perfect Matchings

Author(s): Wai Chee Shiu | An Chang
Volume: 9
Issue: 1
Year: 2007
Strong chromatic index of products of graphs

Author(s): Olivier Togni
Volume: 9
Issue: 1
Year: 2007
On the Tileability of Polygons with Colored Dominoes

Author(s): Chris Mark Worman | Boting Yang
Volume: 9
Issue: 1
Year: 2007
Probe split graphs

Author(s): Van Bang Le | H.N. de Ridder
Volume: 9
Issue: 1
Year: 2007
TrivializingGeneralizations of some Izergin-Korepin-type Determinants

Author(s): Tewodros Amdeberhan | Doron Zeilberger
Volume: 9
Issue: 1
Year: 2007
Note on the weighted internal path length of b-ary trees

Author(s): Ludger Rüschendorf | Eva-Maria Schopp
Volume: 9
Issue: 1
Year: 2007
Latin Square Thue-Morse Sequences are Overlap-Free

Author(s): Christopher Robinson Tompkins
Volume: 9
Issue: 1
Year: 2007
Exponential bounds and tails for additive random recursive sequences

Author(s): Ludger Rüschendorf | Eva-Maria Schopp
Volume: 9
Issue: 1
Year: 2007
A lower bound for approximating grundy numbering

Author(s): Guy Kortsarz
Volume: 9
Issue: 1
Year: 2007
Approximation and Inapproximability Results on Balanced Connected Partitions of Graphs

Author(s): Yoshiko Wakabayashi | Frédéric Chataigner | Liliane Benning Salgado
Volume: 9
Issue: 1
Year: 2007
A perimeter enumeration of column-convex polyominoes

Author(s): Svjetlan Feretic
Volume: 9
Issue: 1
Year: 2007
Independent Sets in Graphs with an Excluded Clique Minor

Author(s): David R. Wood
Volume: 9
Issue: 1
Year: 2007
FP/FIFO scheduling: coexistence of deterministic and probabilistic QoS guarantees

Author(s): Pascale Minet | Steven Martin | Leila Azouz Saidane | Skander Azzaz
Volume: 9
Issue: 1
Year: 2007
Arithmetics in β-numeration

Author(s): Julien Bernat
Volume: 9
Issue: 1
Year: 2007
On the Computability of the Topological Entropy of Subshifts

Author(s): Jakob Grue Simonsen
Volume: 8
Issue: 1
Year: 2006
A Cartesian closed category of event structures with quotients

Author(s): Samy Abbes
Volume: 8
Issue: 1
Year: 2006
Survey of Multivariate Aspects of the Contraction Method

Author(s): Ludger Rüschendorf | Ralf Neininger
Volume: 8
Issue: 1
Year: 2006
Some new optimal and suboptimal infinite families of undirected double-loop networks

Author(s): Bao Xing Chen | Ji Xiang Meng | Wen Jun Xiao
Volume: 8
Issue: 1
Year: 2006
Recognizing HH-free, HHD-free, and Welsh-Powell Opposition Graphs

Author(s): Stavros D. Nikolopoulos | Leonidas Palios
Volume: 8
Issue: 1
Year: 2006
P 6- and triangle-free graphs revisited: structure and bounded clique-width

Author(s): Andreas Brandstädt | Tilo Klembt | Suhail Mahfud
Volume: 8
Issue: 1
Year: 2006
d-records in geometrically distributed random variables

Author(s): Helmut Prodinger
Volume: 8
Issue: 1
Year: 2006
Counting ℓ-letter subwords in compositions

Author(s): Toufik Mansour | Basel Sirhan
Volume: 8
Issue: 1
Year: 2006
The Online Specialization Problem

Author(s): Ed Hong
Volume: 8
Issue: 1
Year: 2006
On randomly colouring locally sparse graphs

Author(s): Alan Frieze | Juan Vera
Volume: 8
Issue: 1
Year: 2006
On Sampling Colorings of Bipartite Graphs

Author(s): R. Balasubramanian | C. R. Subramanian
Volume: 8
Issue: 1
Year: 2006
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona